MAUDE Adverse Event Report: RIVERPOINT MEDICAL LLC PLAIN GUT; STERILE, COLLAGEN ABSORBABLE SUTURE

RIVERPOINT MEDICAL LLC PLAIN GUT; STERILE, COLLAGEN ABSORBABLE SUTURE
Model Number 5257620
Medical Device Problem Code Labelling, Instructions for Use or Training Problem (1318)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product was returned for evaluation.Production records were reviewed.During the review of the dhr, po, bom, and customer specifications, it was identified that the riverpoint part number data set in the system is linked to the po, whereas the data in the labeling erp system is linked to the customer specification.Additionally, the information of the riverpoint part number in the po and the customer specification for both part numbers appears to be swapped.The customer reference is consistent across all the documents reviewed.Due to this configuration error, improper label kitting was done from labeling system.There were no nonconformities noted with the lot during production.All finished goods testing requirements were met prior to release.This report and use of categorical definitions required by fda 3500a does not constitute an admission by riverpoint medical or its employees that riverpoint medical or its employees have caused or contributed to the event described in this report.Riverpoint medical has filed this information to comply with the medical device reporting regulation 21 cfr 803.If additional information is provided to riverpoint medical regarding this event, a supplementary 3500a form will be submitted as required by the fda.
 
Event or Problem Description
According to the reporter, "i need to open a complaint regarding lot number 250421652.I believe the label is incorrect.We shipped lot number 250421652 against dar-pg535, when you look this lot up in the transaction log, it references dar-pg686.We have only placed 2 orders for our item #5257620: 51390005 - 6 pcs.( not 10 as noted on your email) 51390018- 10 pcs." darby item number: riverpoint item number: item description: 5257620, dar-pg535 , plain gut, 5-0, 18", c-3, 5257626 , dar-pg686, plain gut, 5-0, 18", p-3.

Brand Name
PLAIN GUT
Common Device Name
STERILE, COLLAGEN ABSORBABLE SUTURE
Manufacturer (Section D)
RIVERPOINT MEDICAL LLC
825 ne 25th ave
portland OR 97232
Manufacturer (Section G)
RIVERPOINT MEDICAL LLC
825 ne 25th ave
portland OR 97232
Manufacturer Contact
edwin anderson
825 ne 25th ave
portland,, OR 97232
MDR Report Key22676864
Report Number3006981798-2025-00028
Device Sequence Number15868928
Product Code GAL
UDI-Device Identifier00889813064726
UDI-Public00889813064726
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K001299
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5257620
Device Lot Number250421652
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/25/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2025
Initial Report FDA Received Date07/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown